Loading...
Loading...

Go to the content (press return)

On the reliability of the self-dual k-out-of-n systems

Author
Carreras, F.; Freixas, J.; Puente, M.
Type of activity
Journal article
Journal
Technometrics
Date of publication
2008-02
Volume
50
Number
1
First page
79
Last page
85
DOI
https://doi.org/10.1198/004017007000000137 Open in new window
Abstract
Here we consider a class of k-out-of-n systems and study the variation of their reliability under different assumptions. We show that a way to achieve highly reliable self-dual k-out-of-n systems is to maintain the reliability of the components at a level of performance above 1/2. We extend our asymptotic results to systems with multiple self-dual k-out-of-n subsystems.
Keywords
Coherent structure, Self-dual k-out-of-n system, System reliability gain, System reliability improvement
Group of research
GRTJ - Game Theory Research Group

Participants